Czechoslovak Mathematical Journal, Vol. 69, No. 3, pp. 695-711, 2019
Bloch type spaces on the unit ball of a Hilbert space
Received October 26, 2017. Published online November 9, 2018.
Abstract: We initiate the study of Bloch type spaces on the unit ball of a Hilbert space. As applications, the Hardy-Littlewood theorem in infinite-dimensional Hilbert spaces and characterizations of some holomorphic function spaces related to the Bloch type space are presented.
Keywords: Bloch type space; Lipschitz space; Hardy-Littlewood theorem; Hilbert space